Volume 25, 2019
|Number of page(s)||13|
|Published online||25 September 2019|
Stampacchia–Caldéron–Zygmund theory for linear elliptic equations with discontinuous coefficients and singular drift
Dipartimento di Matematica, Sapienza Università di Roma,
* Corresponding author: email@example.com
Accepted: 10 May 2018
In this paper, the existence and properties of solutions of the boundary value problem (1.4) are studied. No regularity assumptions on the coefficients of the matrix M(x) are used (in particular we do not require that the principal part is −Δ), no assumptions on the size of ||E||LN are needed.
Mathematics Subject Classification: 35A16 / 35J25 / 35J15
Key words: Elliptic equations / Dirichlet problem / singular drift / discontinuous coefficients
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.